\documentclass{article}
\usepackage[T1]{fontenc}
\usepackage[latin2]{inputenc}
\usepackage[magyar]{babel}
\parskip 2mm
\parindent 0pt
\begin{document}


%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%
%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%


%%% notecikk 
\textsc\{G. P. Nagy}. Collineation groups of the smallest Bol 3-nets. {\it Note di
Matematica}, 14(1):115-128, 1994.


Összes hivatkozás:   Független hivatkozás: 


Hivatkozások:

\begin{itemize}
\item Nagy PT, Strambach, K:
Loops in group theory and Lie theory. de Gruyter Expositions in Mathematics. 35. Berlin: de Gruyter.
\item Nagy GP:
Group invariants of certain Burn loop classes. Bull. Belg. Math. Soc., 5:403-415, 1998.
\item Nagy GP:
Solvability of universal Bol 2-loops. Commun. Algebra, 26(2):549-555, 1998.
\item Hall JI, Nagy GP:
On Moufang 3-nets and groups with triality. Acta Sci. Szeged, 67(3-4):675-685, 2001.
\end{itemize}

\hrulefill\bigskip


%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%
%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%


%%% caps 
\textsc\{G. P. Nagy and T. Sz?nyi}. Caps in finite projective spaces of odd order. {\it J.  Geom.},
59:103-113, 1997.


Összes hivatkozás:   Független hivatkozás: 


Hivatkozások:

\begin{itemize}
\item Hirschfeld JWP, Storme L:
Blokhuis A. (ed.) et al., Finite geometries. Proceedings of the fourth Isle of Thorns conference, Brighton, UK, April 2000. Dordrecht: Kluwer Academic Publishers. Dev. Math. 3, 201-246 (2001). 
\item Hirschfeld JWP, Storme L:
The packing problem in statistics, coding theory and finite projective spaces. R. C. Bose Memorial Conference (Fort Collins, CO, 1995). J. Stat. Plann. Inference 72, No.1-2, 355-380 (1998). 
\item Hirschfeld JWP et al.:
Intensive Course on Galois Geometry and Generalized Polygons, Ghent, 2000.
\item Sz?nyi T:
Tud. Doktori értekezés, Budapest, 2002.
\item Storme L, Thas JA, Vereecke SKJ:
New upper bounds for the sizes of caps in finite projective spaces. J. Geom. 73 (2002), no. 1-2, 176-193.
\end{itemize}

\hrulefill\bigskip


%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%
%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%


%%% burninv 
\textsc\{G. P. Nagy}. Group invariants of certain Burn loop classes. {\it Bull. Belg. Math.
Soc.}, 5:403-415, 1998.


Összes hivatkozás:   Független hivatkozás: 


Hivatkozások:

\begin{itemize}
\item Winterroth E:
Right Bol loops with a finite dimensional group of multiplications. Publ. Math. 59, No.1-2, 161-173 (2001). 
\item Drápal A:
On left conjugacy closed loops with a nucleus of index two. Abh. Math. Sem. Univ. Hamburg, Heft 74: 205-221 (2004). 
\item Hall JI, Nagy GP:
On Moufang 3-nets and groups with triality. Acta Sci. Szeged, 67(3-4):675-685, 2001.
\item Kiechle H, Nagy GP:
On the extension of involutorial Bol loops. Abh. Math. Sem. Univ. Hamburg, Heft 72 (2002).
\item Drapal A:
On extraspecial left conjugacy closed loops. J. Algebra 302 (2): 771-792 (2006) 
\item Foguel T, Kinyon MK, Phillips JD:
On twisted subgroups and Bol loops of odd order. Rocky Mountain Journal of Mathematics 36 (1): 183-212 (2006)
\end{itemize}

\hrulefill\bigskip


%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%
%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%


%%% solv2bol 
\textsc\{G. P. Nagy}. Solvability of universal Bol 2-loops. {\it Commun. Algebra},
26(2):549-555, 1998.


Összes hivatkozás:   Független hivatkozás: 


Hivatkozások:

\begin{itemize}
\item Nagy GP:
Burnside problems for Moufang and Bol loops of small exponent. Acta Sci. Szeged, 67(3-4):687-696, 2001.
\item Kiechle H, Nagy GP:
On the extension of involutorial Bol loops. Abh. Math. Sem. Univ. Hamburg, Heft 72 (2002)
\item Nagy GP:
On nilpotent loop rings and a problem of Goodaire. Publ. Math. Debrecen 61/3-4 (2002), 549-554
\end{itemize}

\hrulefill\bigskip


%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%
%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%


%%% szphd 
\textsc\{G. P. Nagy}. Bol-tükrözések alkalmazásai. (Applications of Bol reflections. In
Hungarian with English resume.) PhD thesis. University of Szeged. 1999.


Összes hivatkozás:   Független hivatkozás: 


Hivatkozások:

\begin{itemize}
\item Foguel T, Kinyon MK, Phillips JD:
On twisted subgroups and Bol loops of odd order. Rocky Mountain Journal of Mathematics 36 (1): 183-212 (2006)
\end{itemize}

\hrulefill\bigskip


%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%
%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%


%%% erlphd 
\textsc\{G. P. Nagy}. Algebraic commutative Moufang loops. PhD thesis. University of
Erlangen-Nürnberg. 2000.


Összes hivatkozás:   Független hivatkozás: 


Hivatkozások:

\begin{itemize}
\item Hodge TL, Parshall BJ:
On the representation theory of Lie triple systems. Trans. Am. Math. Soc. 354, No.11, 4359-4391 (2002). 
\item Hodge, TL:
Lie triple systems, restricted Lie triple systems, and algebraic groups. J. Algebra 244, No.2, 533-580 (2001). 
\item Shestakov IP:
Moufang loops and alternative algebras.  Proc. Amer. Math. Soc. 132 (2004), no. 2, 313--316
\end{itemize}

\hrulefill\bigskip


%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%
%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%


%%% hallnagy 
\textsc\{J. I. Hall and G. P. Nagy}. On Moufang 3-nets and groups with triality. {\it Acta Sci. Szeged},
67(3-4):675-685, 2001.


Összes hivatkozás:   Független hivatkozás: 


Hivatkozások:

\begin{itemize}
\item Nagy GP, Vojt?chovský P:
Automorphism groups of simple Moufang loops over perfect fields. Math. Proc. Camb. Phil. Soc. 135 (2003), 193-197
\item Nagy GP, Vojt?chovský P:
Octonions, simple Moufang loops and  triality. Quasigroups and Related Systems 10 (2003), 65-94
\item Nagy GP, Valsecchi M:
Splitting automorphisms and Moufang loops. Glasgow Math. J. 46 (2004), 305-310
\item Gagola SM III, Hall JI:
Lagrange's theorem for Moufang loops.  Acta Sci. Math. (Szeged)  71  (2005),  no. 1-2, 45--64.
\item Hall JI:
A characterization of the full wreath product.  J. Algebra  300  (2006),  no. 2, 529--554.
\item Gagola SM III:
Subloops of the unit octonions.  Acta Sci. Math. (Szeged)  72  (2006),  no. 3-4, 837--861.
\end{itemize}

\hrulefill\bigskip


%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%
%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%


%%% burnside 
\textsc\{G. P. Nagy}. Burnside problems for Moufang and Bol loops of small exponent. {\it Acta
Sci. Szeged}, 67(3-4):687-696, 2001.


Összes hivatkozás:   Független hivatkozás: 


Hivatkozások:

\begin{itemize}
\item Kiechle H:
Theory of K-loops. Lecture Notes in Mathematics. 1778. Berlin: Springer.
\item Nagy GP, Vojt?chovský P:
Octonions, simple Moufang loops and  triality. Quasigroups and Related Systems 10 (2003), 65-94
\end{itemize}

\hrulefill\bigskip


%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%
%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%


%%% hausd 
\textsc\{G. P. Nagy}. On the Campbell-Hausdorff series of local analytic Bruck loops. {\it
Abh. Math. Sem. Univ. Hamburg}, Heft 72 (2002).


Összes hivatkozás:   Független hivatkozás: 


Hivatkozások:

\begin{itemize}
\item Akivis MA, Goldberg VV:
Local algebras of a differential quasigroup. Bulletin of the AMS 43 (2): 207-226 (2006)
\end{itemize}

\hrulefill\bigskip


%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%
%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%


%%% bol2ext 
\textsc\{H. Kiechle and  G. P. Nagy}. On the extension of involutorial Bol loops. {\it Abh. Math. Sem. Univ.
Hamburg}, Heft 72 (2002).


Összes hivatkozás:   Független hivatkozás: 


Hivatkozások:

\begin{itemize}
\item Drápal A:
On extraspecial left conjugacy closed loops.  J. Algebra  302  (2006),  no. 2, 771--792. 20N05
\item Csörgő P, Drápal A:
On left conjugacy closed loops in which the left multiplication group is normal. Abh. Math. Sem. Univ. Hamburg 76 (2006), 17--34. 
\item Csörgő P, Drápal A:
Left conjugacy closed loops of nilpotency class two. Results Math. 47 (2005), no. 3-4, 242--265. 
\item Chein O, Goodaire EG:
A new construction of Bol loops of order $8k$. J. Algebra 287 (2005), no. 1, 103--122. 
\item Drápal A:
On left conjugacy closed loops with a nucleus of index two. Abh. Math. Sem. Univ. Hamburg 74 (2004), 205--221. 
\item Drápal A:
On multiplication groups of left conjugacy closed loops. Comment. Math. Univ. Carolin.  45 (2004), no. 2, 223--236.
\end{itemize}

\hrulefill\bigskip


%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%
%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%


%%% goodprob 
\textsc\{G. P. Nagy}. On nilpotent  loop rings and a problem of Goodaire. {\it Publ. Math.
Debrecen} 61/3-4 (2002), 549-554.


Összes hivatkozás:   Független hivatkozás: 


Hivatkozások:

\begin{itemize}
\item Goodaire EG:
Advances in loop rings and their loops. Quasigroups and Related Systems 15 (2007), 1-18
\end{itemize}

\hrulefill\bigskip


%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%
%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%


%%% autsm 
\textsc\{G. P. Nagy and P. Vojt?chovský}. Automorphism groups of simple Moufang loops over perfect fields. {\it
Math. Proc. Camb. Phil. Soc.} {\bf 135} (2003), 193-197.


Összes hivatkozás:   Független hivatkozás: 


Hivatkozások:

\begin{itemize}
\item Grishkov AN, Zavarnitsine AV:
Maximal subloops of finite simple Moufang loops.  J. Algebra  302  (2006),  no. 2, 646--677.
\end{itemize}

\hrulefill\bigskip


%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%
%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%


%%% octsurv 
\textsc\{G. P. Nagy and P. Vojt?chovský}. Octonions, simple Moufang loops and  triality, {\it Quasigroups and
Related Systems} {\bf 10} (2003), 65-94.


Összes hivatkozás:   Független hivatkozás: 


Hivatkozások:

\begin{itemize}
\item Niemenmaa M, Rytty M:
Connected transversals and multiplication groups  of loops. Quasigroups and Related Systems 15 (2007), 95-107
\end{itemize}

\hrulefill\bigskip


%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%
%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%


%%% splitting 
\textsc\{G. P. Nagy and  Maurizio Valsecchi}. Splitting automorphisms and Moufang loops.  {\it Glasgow Math. J.} {\bf
46} (2004), 305-310.


Összes hivatkozás:   Független hivatkozás: 


Hivatkozások:

\begin{itemize}
\item Hall JI:
Central automorphisms of Latin square designs and loops. Quasigroups and Related Systems 15 (2007), 19-46
\end{itemize}

\hrulefill\bigskip


%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%
%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%%


\end{document}